Doctor insights on:
Two Months No Withdrawal Bleed
Stopped my birth control had withdrawal bleed and then I have spotted on two occasions. Why does this happen ?
Missed two bcps, but followed instructions. Withdrawal bleeding was regular flow, but past week has been brown discharge, hasn't stopped. Normal?
Took first bcp.Jan 26 4 five days then stopped for two.Genital rub 2nd day of stopping w tampon in from withdrawal bleed.Doubled up after.Chance preg?
Yes,: When you miss pills especially 2days in a row there is a chance of pregnancy if you are sexually active . Use condoms as a back up measure. Also you need to be on the bcp at least 2 weeks to be protected. Also bcp's do not protect against std's. So use condoms all the time to protect yourself. If you miss your period do a pregnancy test. ...Read more
I stopped desogen (ethinyl estradiol and desogestrel) and got my withdrawal bleed and it lasted for 5 days. Two weeks later i'm bleeding again. Is this normal?
Common: When you stop ocp, you can see irregular cycles for a few months. Also, your natural cycles may just be irregular. Only time will tell. But yes it is normal. ...Read more
I have been taking the birth control for two months straight ( no withdrawal bleeding in between). I already talked to my doctor about doing this, and?
your question? It is not unusual for this to happen in one cycle but two cycles without withdrawal bleeding indicates that the pills may be a bit too "strong" for you!
Speak with your GYN or Family Health Provider about this!
BTW RARELY a pregnancy can occur if conception occurs before you start the pill! Take an OTC Preg Test to be sure!!
Hope this helps!
Dr Z ...Read more
Stopped Yaz (drospirenone and ethinyl estradiol) b/c three days ago, next period due in two weeks, withdrawal bleeding seems to be getting heavier, help?
Normal?: Sounds like you stopped your Yaz (drospirenone and ethinyl estradiol) mid-pack. Whenever you stop the birth control pills there will be a withdrawal bleed. If that's the case, you're normal. ...Read more
On ortho tri cyclen (ethinyl estradiol and norgestimate) lo. Missed three pills, I stopped taking it after withdrawal bleed started. I've had withdrawal bleed for two weeks now. What2do?
BCP: Restart your pills on a new pack. In the future continue with the pack you are on even though you have some bleeding, just remember to use another form of protection when you have missed that many pills. Things should normalize over the next few months, if the don't see your doctor. ...Read more
Not necessarily: Withdrawal bleeding or early pregnancy bleeding can be brown or red in color. If it has been 3 weeks since you took the ECP, then please do a pregnancy test if you have not gotten a normal period. ...Read more
The most "obvious":
answer is that you are pregnant! Is this possible..even if "remotely positive" get a TEST!
Consult with your GYN if you are not Pregnant..another (larger) dose may be indicated!
Hope this helps
Dr Z ...Read more
Basically "no": I don't know what you mean when you say withdrawal bleeding. Can you ask this question again in your own words (not jargon?) this term has a specific medical meaning, but i sees it misused on the internet all the time. Withdrawal bleeding, implantation bleeding, and decimal bleeding are terms that are used online in non-medical groups - and 99% of the time incorrectly. ...Read more
Can't answer that: Postinor by that name is not available in the US. I am not familiar with that product. sorry I can't help you ...Read more
Yes..: It is....Get a more detailed answer ›
Use Plan B : Emergency contraception is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common but does not happen in most people. Check preg test in 10 days to confirm it worked and see a doctor to start more reliable contraception. ...Read more
What could be the reason of no withdrawal bleed after taking equivalent to ec, it's been just over 10 days?
Emergency Contracept: It sometimes takes two or three cycles after emergency contraceptive use to re establish a normal cycle, so i wouldn't be unduly concerned. Discuss this with your gynecologist, but he will probably tell you to give it a few more periods before he would want to do any diagnostic work up. ...Read more
Had protected sex in December the day I got my withdrawal bleed. In January I also go my withdrawal bleed right when expected, could I still be preg?
?: Withdrawal bleeding from what?Get a more detailed answer ›
Clear jelly like CM 2 days after withdrawal bleed stopped and on 7th inactive bc pill day. Ovulation??
Not necessarily : This most likely means higher estrogen level, which can be from ovarian activity, but not necessarily ovulation. If you missed some pills towards the end of the hormone pills, or you took antibiotics, or were ill, it could have allowed more ovarian activity than usual. Just to be safe, might want to use extra method of bc for seven days. ...Read more
I had withdrawal bleeding last july 30 to august 3, 2013. When am i supposed to be getting my real period again?
Unable to predict: I suggest that you consider birthcontrol pills to help regulate your cycle. Of course go to your doctor for a pap and labs to rule out hormonal problems. ...Read more
- Talk to a doctor online
- I bleed 2 or 3 times a month
- Withdrawal bleed pregnancy
- No withdrawal bleed on pill
- No withdrawal bleed on birth control
- Ovulation after withdrawal bleed
- Normal withdrawal bleed on time
- Withdrawal bleed pregnancy
- Mirena removal withdrawal bleed
- Withdrawal bleed pregnant